Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

   

 

Kazhdan-Lusztig-Polynome und eine Kombinatorik für Kipp-Moduln


Author: Wolfgang Soergel
Journal: Represent. Theory 1 (1997), 37-68
MSC (1991): Primary 05E99, 17B37
Published electronically: March 7, 1997
English translation: Represent. Theory 1 (1997)
MathSciNet review: 1445511
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This article gives a selfcontained treatment of the theory of Kazhdan-Lusztig polynomials with special emphasis on affine reflection groups. There are only a few new results but several new proofs. We close with a conjectural character formula for tilting modules, which formed the starting point of these investigations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (1991): 05E99, 17B37

Retrieve articles in all journals with MSC (1991): 05E99, 17B37


Additional Information

Wolfgang Soergel
Affiliation: Universität Freiburg, Mathematisches Institut, Eckerstrasse 1, D-79104 Freiburg, Germany
Email: soergel@mathematik.uni-freiburg.de

DOI: http://dx.doi.org/10.1090/S1088-4165-97-00006-X
PII: S 1088-4165(97)00006-X
Received by editor(s): September 25, 1996
Received by editor(s) in revised form: January 2, 1997
Published electronically: March 7, 1997
Article copyright: © Copyright 1997 By the author